Alert archive / Indiana / Flash Flood Warnings in 2022

Flash Flood Warning 2, NWS Indianapolis, IN

June 13, 2022Hancock County, Indiana

NWS Indianapolis, IN issued this flash flood warning at Jun 13, 2022, 4:08 PM EDT for Hancock County, Indiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2022, 4:08 PM EDT (20:08 UTC)
Expired
Jun 13, 2022, 7:07 PM EDT
In force
3 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

County Hancock County, IN

The radar

The Indianapolis radar (KIND), 52 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 5:50 PM EDTFLASH FLOOD5 Nnw Greenfield, INWATER FLOWING OVER THE ROAD NEAR THE INTERSECTION OF CR 500N AND CR 50E.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 102 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.1 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2022-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1555 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2022-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1555 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
831 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

768 
WGUS53 KIND 132008
FFWIND
INC059-132315-
/O.NEW.KIND.FF.W.0002.220613T2008Z-220613T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Indianapolis IN
408 PM EDT Mon Jun 13 2022

The National Weather Service in Indianapolis has issued a

* Flash Flood Warning for...
  Northern Hancock County in central Indiana...

* Until 715 PM EDT.

* At 408 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 1.5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Greenfield, Fortville, Shirley and Wilkinson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3980 8560 3979 8585 3993 8588 3993 8586
      3994 8586 3995 8558 3988 8558 3987 8560

FLASH FLOOD...RADAR INDICATED

$$

AW
2 follow-up statements
937 
WGUS73 KIND 132234 RRA
FFSIND

Flash Flood Statement
National Weather Service Indianapolis IN
634 PM EDT Mon Jun 13 2022

INC059-132315-
/O.CON.KIND.FF.W.0002.000000T0000Z-220613T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hancock IN-
634 PM EDT Mon Jun 13 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM EDT THIS 
EVENING FOR NORTHERN HANCOCK COUNTY...

At 634 PM EDT, local law enforcement reported thunderstorms 
producing heavy rain across the warned area. Between 1.5 and 2.5 
inches of rain have fallen. Flash flooding is ongoing or expected to 
begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Greenfield, Fortville, Shirley and Wilkinson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3980 8560 3979 8585 3993 8588 3993 8586
      3994 8586 3995 8558 3988 8558 3987 8560

FLASH FLOOD...OBSERVED

$$

AW
740 
WGUS73 KIND 132307
FFSIND

Flash Flood Statement
National Weather Service Indianapolis IN
707 PM EDT Mon Jun 13 2022

INC059-132317-
/O.CAN.KIND.FF.W.0002.000000T0000Z-220613T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hancock IN-
707 PM EDT Mon Jun 13 2022

...FLASH FLOOD WARNING FOR NORTHERN HANCOCK COUNTY HAS BEEN REPLACED 
WITH A FLOOD WARNING...

The flash flood threat has come to an end, but flooding is expected 
to continue into the evening.

LAT...LON 3980 8560 3979 8585 3993 8588 3993 8586
      3994 8586 3995 8558 3988 8558 3987 8560

$$

AW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 3:01 PM EDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jun 13, 3:01 PM EDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
301 PM EDT Mon Jun 13 2022

.Short Term...(This evening through Tuesday night)
Issued at 301 PM EDT Mon Jun 13 2022

...SEVERE STORMS POSSIBLE THIS AFTERNOON...
...DANGEROUS HEAT CONTINUES...

Early this afternoon, a surface pressure trough/warm front extended
across the forecast area near Lafayette to Indy to Greensburg.
Dewpoints were very high and in the middle 70s to around 80, with
temperatures in the upper 80s to lower 90s. Scattered convection was
developing across the northwest forecast area.

Mixed Layer CAPES were near 4000 J/Kg near where storms were
developing, with lower values to the northeast. DCAPE was over 1000,
and 0-3km shear was around 30kt. Thus, severe weather remains a
threat this afternoon with plentiful instability and moisture.

Meanwhile, an upper ridge was trying to move into southwest Indiana,
with satellite showing a decrease in cumulus in our far southwest.

Given some shear across the area, the storms may organize some this
afternoon as they move through the area. Best chances for rain will
be near and north of the warm front. Will adjust PoPs to reflect
these trends. Across the southwest forecast area where the ridging
is building in, will have lower or no PoPs.

The storms will likely move through much of the area by 00Z (the
beginning of the Tonight period). As the upper ridge builds in, the
warm front will lift north. Based on the expected position of the
upper ridge and warm front, the convection across Wisconsin
currently should track to the north and east of central Indiana.
Will keep some low PoPs east this evening to account for lingering
afternoon convection and parts of the area being skimmed by the
aforementioned thunderstorm complex.

Upper ridging will then build in for the overnight through Tuesday
night, keeping the area free from rain. Hot conditions will persist
through the period with the upper ridge in control. With the high
moisture content, low temperatures tonight will only get into the
mid 70s to near 80 tonight.

With sunshine and a warm start to the morning, highs on Tuesday will
get into the upper 90s most areas. Dewpoints will be a little lower
than today, but they will still make it feel like over 100 degrees.
Lows on Tuesday night will only get into the mid to upper 70s.

Regarding heat headlines, a few sites have reached warning criteria,
but feel it's a bit late now to upgrade for today. With a little
lower dewpoints expected tomorrow, max heat indices are expected to
remain below 110 again for the majority of the area. Main concern
will be the far southwest where lows tonight may not get below 80.

For now, am going to let the advisories continue as is. If later
guidance shows that dewpoints will still be as high Tuesday or
temperatures Tuesday will get higher than forecast, an upgrade to
Excessive Heat Warning would be needed. It won't take much to push
over into the warning. Will continue to monitor closely. Regardless
of what is actually in effect, it will be dangerously hot and will
continue to message this.

&&

.Long Term...(Wednesday through Monday)
Issued at 301 PM EDT Mon Jun 13 2022

* Potentially record breaking heat through Thursday
* Another heat wave possible beginning of next week

Strong ridging aloft will be centered across the Ohio and Tennessee
Valleys at the start of the extended period with high confidence in
near record heat and perhaps the warmest temperatures experienced
across central Indiana in nearly a decade. A broad upper low over
the northern Rockies on Wednesday will move across southern Canada
through the end of the week serving to suppress heights aloft and
bring a brief break to the excessive heat. Deep troughing sets up
across the Northeast through the weekend while the ridge redevelops
across the Plains placing Indiana in a northerly/northwest flow
pattern.

The record breaking heat will be the main story for the extended as
Wednesday will be a virtual repeat of Tuesday. With the ECMWF ESAT
tables showing 850mb temps 2-3 standard deviations above normal in
the 20-22C range, mid to upper 90s for highs again look plausible on
Wednesday. If there is one potential difference from Tuesday, BUFKIT
soundings suggestive that slightly drier air may mix down across the
area and take a subtle edge off of the humidity as dewpoints slip
back potentially as low as the upper 60s. This would still support
max heat indices in the 100 to 105 range and possibly higher.

The core of the heat will begin to shift back west Thursday as a
weakening cold front slips across the region and interacts with a
surge of Gulf moisture advecting north on the back side of the
suppressed ridge. Overall flow aloft is weak and convection will be
scattered at best with some locations likely not receiving any
rainfall. Confidence still remains low on how widespread
thunderstorm activity could be on Thursday while some models show
widespread activity and others show none. Guidance tends to perform
poorly during these summertime patterns with weaker systems and
little forcing. Despite lower confidence with thunderstorm potential
on Thursday, confidence remains high that this front will bring a
short reprieve from the heat and oppressive humidity values. Despite
the ridge breaking down on Thursday, low level thermals still
support mid 90s with temperatures falling back into the upper 80s to
near 90 on Friday as noticeably drier air advects into the region
behind the front.

The aforementioned upper low tracking east through southern Canada
will strengthen a trough over New England this weekend as the ridge
over the central Plains intensifies, creating a highly amplified
pattern aloft. The presence of the deep trough and upper low over
New England in tandem with a broad surface high pressure ridge will
keep the Ohio Valley under a warm but much drier airmass this
weekend with highs likely to focus in the mid and upper 80s.

By early next week, longer range guidance hints at another heat wave
developing and shifting east towards the Ohio Valley. ECMWF ESAT
tables already show a heat core pushing into the area Monday and
Tuesday with 850 mb temps around 20-22C, 2-3 standard deviations
above normal. Confidence is increasing in highs once again in the
90s for the beginning of next week as surface high pressure shifts
south and east of the region and much warmer air advects in.

&&

.Aviation...(18Z TAF Issuance)
Issued at 115 PM EDT Mon Jun 13 2022

IMPACTS:

* MVFR ceilings may linger very early in the period.

* Scattered convection will develop this afternoon.

* Winds becoming southwest at all sites.

DISCUSSION:

Hot and humid airmass will continue across the area today. Broken
cumulus will persist through the afternoon. Ceilings are rising as
temperatures continue to warm, but MVFR ceilings may persist for an
hour or two after valid time. Otherwise VFR conditions are expected.

Pop up convection is developing near a warm front that is roughly
from KLAF to KIND. This front will continue to slowly shift north,
but as temperatures warm, pop up convection may develop elsewhere.
Will continue to use a VCTS mention as needed for now given expected
coverage. Convection currently across Minnesota and vicinity now
look to remain north of the TAF sites as they develop later today
into tonight.

High pressure will then build in and keep rain out of the area
overnight into Tuesday. VFR conditions are expected to continue.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 9 PM EDT this evening for INZ021-028>031-
035>039-043>047-051>056-060>064-067>072.

Heat Advisory from 11 AM Tuesday to 9 PM EDT Wednesday for
INZ021-028>031-035>049-051>057-060>065-067>072.

&&

Short Term...50
Long Term...CM
Aviation...50
Hazardous weather outlook, Jun 13, 3:45 PM EDT, 23 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
345 PM EDT Mon Jun 13 2022

INZ021-028>031-035>039-043>047-051>056-060>064-067>072-141945-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Vermillion-Parke-Putnam-Hendricks-Marion-Vigo-Clay-
Owen-Morgan-Johnson-Shelby-Sullivan-Greene-Monroe-Brown-Bartholomew-
Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Clinton, Fairview Park, Rockville, Montezuma,
Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Terre Haute, Brazil, Spencer, Gosport, Martinsville,
Mooresville, Greenwood, Franklin, Shelbyville, Sullivan, Carlisle,
Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington,
Bloomington, Nashville, Columbus, Vincennes, Washington, Loogootee,
Shoals, Bedford, Mitchell, Seymour, and North Vernon
345 PM EDT Mon Jun 13 2022

This hazardous weather outlook is for much of central Indiana.

.DAY ONE...Through Tonight.

Scattered strong to severe thunderstorms capable of large hail and
damaging winds remain possible across much of the area this
afternoon into early evening. Localized flooding is possible in the
heaviest storms. Lightning is a hazard with any thunderstorm.

Dangerous heat will continue across much of central Indiana into
early evening, with heat index values up to around 109
degrees possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Dangerous heat will continue across central Indiana this week. Heat
indices will reach 105 to 110 at times on Tuesday and Wednesday.

Hot conditions will persist into Thursday with heat indices around
100 possible.

Thunderstorms are possible for all or parts of the area Wednesday
night into Thursday. Severe storms are not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any severe weather this afternoon
into early evening.

&&

More detailed information can be accessed at:
http://www.weather.gov/ind/INDwxbrief

This product in graphical format...along with other weather...
hydrological and climate information...at:
http://www.weather.gov/ind

INZ040>042-048-049-057-065-141945-
Madison-Delaware-Randolph-Hancock-Henry-Rush-Decatur-
Including the cities of Anderson, Muncie, Winchester, Union City,
Farmland, Parker City, Greenfield, New Castle, Rushville,
and Greensburg
345 PM EDT Mon Jun 13 2022

This hazardous weather outlook is for central Indiana.

.DAY ONE...Through Tonight.

Scattered strong to severe thunderstorms capable of large hail and
damaging winds remain possible across much of the area this
afternoon into early evening. Localized flooding is possible in the
heaviest storms. Lightning is a hazard with any thunderstorm.

Dangerous heat will continue across much of central Indiana into
early evening, with heat index values up to around 105 degrees
possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Dangerous heat will continue across central Indiana this week. Heat
indices will reach 105 to 110 at times on Tuesday and Wednesday.

Hot conditions will persist into Thursday with heat indices around
100 possible.

Thunderstorms are possible for all or parts of the area Wednesday
night into Thursday. Severe storms are not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any severe weather this afternoon
into early evening.

&&

More detailed information can be accessed at:
http://www.weather.gov/ind/INDwxbrief

This product in graphical format...along with other weather...
hydrological and climate information...at:
http://www.weather.gov/ind

In the hours before

Special weather statement, Jun 13, 2:27 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
227 PM EDT Mon Jun 13 2022

INZ028-029-035-036-131900-
Montgomery IN-Fountain IN-Warren IN-Tippecanoe IN-
227 PM EDT Mon Jun 13 2022

...A strong thunderstorm will impact portions of northeastern
Fountain, southwestern Tippecanoe, northeastern Warren and
northwestern Montgomery Counties through 300 PM EDT...

At 227 PM EDT, Doppler radar was tracking a strong thunderstorm near
Williamsport, or 17 miles south of Otterbein, moving northeast at 25
mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northeastern
Fountain, southwestern Tippecanoe, northeastern Warren and
northwestern Montgomery Counties, including the following
locations... Newtown, Mellott, New Richmond, Attica, Wingate and
Hillsboro.

This includes Interstate 74 between mile markers 15 and 22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
west central Indiana.

&&

LAT...LON 4014 8690 4010 8724 4028 8736 4048 8709
TIME...MOT...LOC 1827Z 245DEG 22KT 4025 8720

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

KH
Local storm report, Jun 13, 2:55 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
255 PM EDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             1 NNW WILLIAMS CREEK    39.91N 86.16W
06/13/2022  M0.25 INCH       MARION             IN   PUBLIC

&&

ELB
Local storm report, Jun 13, 3:01 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
301 PM EDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             CARMEL                  39.97N 86.11W
06/13/2022  E0.88 INCH       HAMILTON           IN   NWS EMPLOYEE

&&

ELB
Local storm report, Jun 13, 3:04 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
304 PM EDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             2 WSW CARMEL            39.96N 86.15W
06/13/2022  E0.50 INCH       HAMILTON           IN   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

&&

ELB
Local storm report, Jun 13, 3:05 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
305 PM EDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     HAIL             2 S CARMEL              39.94N 86.11W
06/13/2022  E0.50 INCH       HAMILTON           IN   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

&&

ELB
Local storm report, Jun 13, 3:44 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
344 PM EDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HAIL             LETTS                   39.23N 85.56W
06/13/2022  E0.25 INCH       DECATUR            IN   PUBLIC

&&

ELB

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 3:40 AM EDTHeat AdvisoryINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more36 hr
Jun 13, 1:48 PM EDTSpecial Weather StatementINDFountain27 min
Jun 13, 1:54 PM EDTSpecial Weather StatementINDClinton36 min
Jun 13, 2:27 PM EDTSpecial Weather StatementINDFountain33 min
Jun 13, 2:56 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton34 min
Jun 13, 3:19 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard26 min
Jun 13, 3:27 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton33 min
Jun 13, 3:38 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard, Tipton37 min
Jun 13, 3:51 PM EDTFlash Flood WarningINDClinton5 hr
Jun 13, 3:59 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Rush, Shelby31 min
Jun 13, 4:37 PM EDTSevere Thunderstorm WarningINDHancock, Rush, Shelby38 min
Jun 13, 4:39 PM EDTAreal Flood WarningINDRush3 hr
Jun 13, 5:02 PM EDTSevere Thunderstorm WarningINDDecatur, Rush21 min
Jun 13, 7:07 PM EDTAreal Flood WarningINDHancock3 hr

Nearby

Flash Flood Warnings in Indiana, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.